# SDR AALA202510248933

- Difficulty date: October 22, 2025
- Submitted: October 24, 2025
- Operation: Air carrier
- Aircraft: N828AW
- Make and model: Airbus A319-132
- Aircraft serial: 1552
- Aircraft time: 71,029 hours, 33,855 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK SHEAR PLATE STR 23L LOCATED FR69 TO FR70 AT AFT GALLEY AREA, L=0.7030 IN MAINTENANCE REPLACED SHEAR PLATED LOCATED STR 23L, FR69 TO FR70 AT AFT GALLEY AREA IAW A319 SRM 51-72-11-911-001 AND DWG D53474180.
